# SDR AALA202004039006

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 28,128 hours, 4,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: F5745252600900A
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL AT CLT;  DAMAGE WAS FOUND ON THE RIGHT WING SLAT ACCESS PANEL 623 CB CONSISTING OF A MISSING SECTION APROXIMATELY 9 INCHES WIDE AND 6 INCHES LONG. IN ADDITION MULTIPLE ATTACHING CHANNELS FOR THE PANEL ON THE AFT SIDE OF THE WING  HAD SECTIONS MISSING AND PULLEY AWAY WITH SHEARED HILOCKS. ACCOMPLISHED  TEMPORARY REPAIR PER EA 304868. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
